arrow
Volume 26, Issue 2
New Explicit and Exact Solutions for the Klein-Gordon-Zakharov Equations

Baojian Hong & Fushu Sun

Commun. Math. Res., 26 (2010), pp. 97-104.

Published online: 2021-05

Export citation
  • Abstract

In this paper, based on the generalized Jacobi elliptic function expansion method, we obtain abundant new explicit and exact solutions of the Klein-Gordon-Zakharov equations, which degenerate to solitary wave solutions and triangle function solutions in the limit cases, showing that this new method is more powerful to seek exact solutions of nonlinear partial differential equations in mathematical physics.

  • Keywords

generalized Jacobi elliptic functions expansion method, doubly periodic solution, exact solution, Klein-Gordon-Zakharov equation.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-26-97, author = {Baojian and Hong and and 18226 and and Baojian Hong and Fushu and Sun and and 18227 and and Fushu Sun}, title = {New Explicit and Exact Solutions for the Klein-Gordon-Zakharov Equations}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {2}, pages = {97--104}, abstract = {

In this paper, based on the generalized Jacobi elliptic function expansion method, we obtain abundant new explicit and exact solutions of the Klein-Gordon-Zakharov equations, which degenerate to solitary wave solutions and triangle function solutions in the limit cases, showing that this new method is more powerful to seek exact solutions of nonlinear partial differential equations in mathematical physics.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19164.html} }
TY - JOUR T1 - New Explicit and Exact Solutions for the Klein-Gordon-Zakharov Equations AU - Hong , Baojian AU - Sun , Fushu JO - Communications in Mathematical Research VL - 2 SP - 97 EP - 104 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19164.html KW - generalized Jacobi elliptic functions expansion method, doubly periodic solution, exact solution, Klein-Gordon-Zakharov equation. AB -

In this paper, based on the generalized Jacobi elliptic function expansion method, we obtain abundant new explicit and exact solutions of the Klein-Gordon-Zakharov equations, which degenerate to solitary wave solutions and triangle function solutions in the limit cases, showing that this new method is more powerful to seek exact solutions of nonlinear partial differential equations in mathematical physics.

BaojianHong & FushuSun. (2021). New Explicit and Exact Solutions for the Klein-Gordon-Zakharov Equations. Communications in Mathematical Research . 26 (2). 97-104. doi:
Copy to clipboard
The citation has been copied to your clipboard